Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 542923, 8 pages
http://dx.doi.org/10.1155/2014/542923
Research Article

Dynamics of High-Risk Nonvaccine Human Papillomavirus Types after Actual Vaccination Scheme

1Departamento de Matemáticas, Facultad de Ciencias, UNAM. Avenida Universidad 3000, Circuito Exterior S/N Delegación Coyoacán, C.P. 04510 Ciudad Universitaria, D.F., Mexico
2Centro de Ciencias de la Complejidad (C3), Torre de Ingeniería, UNAM. Avenida Universidad 3000, Circuito Exterior S/N Delegación Coyoacán, C.P. 04510 Ciudad Universitaria, D.F., Mexico
3Hospital General de México, Dr Balmis No. 148. Col. Doctores C.P. 06726 México, D.F., Mexico
4Unidad Académica de Matemáticas, Universidad Autónoma de Guerrero, Avenida Lázaro Cárdenas S/N, Ciudad Universitaria, C.P. 39090 Chilpancingo, GRO, Mexico

Received 1 January 2014; Accepted 7 March 2014; Published 3 April 2014

Academic Editor: Edelmira Valero

Copyright © 2014 Raúl Peralta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raúl Peralta, Cruz Vargas-De-León, Augusto Cabrera, and Pedro Miramontes, “Dynamics of High-Risk Nonvaccine Human Papillomavirus Types after Actual Vaccination Scheme,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 542923, 8 pages, 2014. https://doi.org/10.1155/2014/542923.